Journal of Mathematical Physics

Journal Abbreviation: J MATH PHYS
ISSN: 0022-2488
Publisher: American Institute of Physics (AIP)


Publications
1 of 4

Journal issue: 5, Volume: 58
Projective loop quantum gravity. II. Searching for semi-classical states (2017)
Lanery S, Thiemann T

Journal issue: 12, Volume: 57
Projective loop quantum gravity. I. State space (2016)
Lanery S, Thiemann T

Journal issue: 2, Volume: 57
The microlocal spectrum condition, initial value formulations, and background independence (2016)
Stottmeister A, Thiemann T

Volume: 55
Quantization of interface currents (2014)
Kotani M, Schulz-Baldes H, Villegas-Blas C

Journal issue: 10, Volume: 53, Pages range: 102206, 25
Entropy distance: New quantum phenomena (2012)
Knauf A, Weis S

Journal issue: 2, Volume: 53
Quantum deformation of two four-dimensional spin foam models (2012)
Fairbairn W, Meusburger C

Share link
Last updated on 2015-05-29 at 16:46
PDF downloaded successfully